What causes sudden loss of erections during intercourse?
Welcome to HCM.
I can understand your concerns.
In my opinion, the sudden loss of erection in your case appears to be of psychological origin as you have a healthy lifestyle.
The immediate improvement in your can be made with drugs like tadalafil (prescription drug).
It is to be taken two hours before intercourse.
Single dose acts for 2 days and there are no long term side effects.
It is available under the brand name megalis/cialis.
Kindly consult your local doctor for valid prescription.
Hope my suggestions help you.
Feel free to ask further.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Loss of erection during intercourse stress cause and cure
- What causes puffy clitoris and pain during intercourse
- What is the cause of pain inside vagina during intercourse
- What causes pain and irritaion in vagina during intercourse
- What is the cause and treatment for pain during intercourse
- What causes blood going to vagina during intercourse
- What causes penis pain during an intercourse
- What causes stomach pain in females during intercourse
- What causes pain during intercourse in pregnancy
- What causes penile pain during an intercourse